MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 620-0221511-01
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged while attempting to monitor a patient (age & gender unknown), the device inappropriately delivered energy to the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Event or Problem Description
Complainant alleged while attempting to monitor a patient (age & gender unknown), a conscious patient received an unintended delivery of energy.
 
Additional Manufacturer Narrative
This supplemental report is reporting the evaluation of the device and correcting information submitted on the initial report.Please reference b5 and h1: incident description and type of reportable event the device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, defib testing, and hot/cold testing without duplicating the report.However, review of the log identified one instance of a 30j shock being delivered to a patient on event date (b)(6) 2026.The device is not designed to deliver a shock by itself and requires manual input for shock to be delivered.From the logs, we also identified 30j test shock being delivered to a patient instead of a short circuit of the patient leads.The customer was contacted to share results of the log review and to review x series operator's guide for proper test set-up.This investigation is closed as device used incorrectly.The device was recertified and returned to the customer.No trend is associated with reports of this type.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.

Brand Name
X SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
+1(978)421-9552
MDR Report Key50278782
Report Number1220908-2026-03080
Device Sequence Number10267738
Product Code MKJ
UDI-Device Identifier00847946018757
UDI-Public(01)00847946018757
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number620-0221511-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown